A 36-year-old female asked:
Disclaimer

I experienced no fatigue after first dose of 10mg methotrexate. Is it because i just started and it hasn't built up in my body, or maybe i won't at all?

1 doctor answer
Dr. Timothy Goggins
23 years experience in Hematology and Oncology
Probably : Fatigue is one of the most common side effects. Most patients have pretty constant symptoms so it is possible you will not experience fatigue. It can but rarely do side effects accumulate with time.
Answered on Feb 18, 2015
8
8 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old female asked:
Dr. Tracy Lovell
20 years experience in Rheumatology
Common side effect: This is a common side effect. Sometimes changing the dose, the mode of administration, or adjusting Folic Acid can help. Talk to your prescribing ph ... Read More
A 33-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience in Internal Medicine
Talk to prescriber: These are side effects of methotrexate. Google for all the side effects of methotrexate.
A 36-year-old female asked:
Dr. Bennett Machanic
51 years experience in Neurology
PROBABLY NOT: Have used the drug once weekly, and also, at other infrequent intervals. Taking it more frequently is unlikely to compromise efficacy. However, you m ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. Pierre Moeser
Specializes in Rheumatology
Some: No weight gain with Methotrexate but nausea and fatigue can occur in a minority of patients. If they do occur, tell your doctor as the symptoms might ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month